# SDR 08FDEA04069

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 19,616 hours, 10,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FR 31 FWD FACE UPPER SIDE HAS .100 IN CRACK, BETWEEN SEAT TRACKS NR 4 LT AND TRACK NR 5 LT REMOVED CRACK AT CROSSBEAM FR 31 AND INSTALLED CROSSBEAM CRACK REPAIR AT STIFFENER BETWEEN TRACKS NR 4 LT AND TRACK NR 5 LT IAW A300-600 FREIGHTER SRM 53-10-  15, FIG 212, SHEETS 1 AND 2.
